A

  • Abbasbandy, S. Canonical representation for approximating solution of fuzzy polynomial equations [Volume 5, Issue 1, 2013, Pages 384-391]

  • Akbari, E. Mapping Sequence diagram in Fuzzy UML to Fuzzy Petri Net [Volume 5, Issue 2, 2013, Pages 426-439]

B

  • Buzhabadi, R. Analytic-Approximate Solution For An Integro- Differential Equation Arising In Oscillating Magnetic Fields Using Homotopy Analysis Method [Volume 5, Issue 2, 2013, Pages 451-466]

D

  • Dhamala, Tanka Nath On Bottleneck Product Rate Variation Problem with Batching [Volume 5, Issue 2, 2013, Pages 412-425]

E

  • Effati, S. Analytic-Approximate Solution For An Integro- Differential Equation Arising In Oscillating Magnetic Fields Using Homotopy Analysis Method [Volume 5, Issue 2, 2013, Pages 451-466]

H

  • Hussain, Maria Convex Surface Visualization Using Rational Bi- cubic Function [Volume 5, Issue 1, 2013, Pages 361-383]

K

  • Khadka, Shree Ram On Bottleneck Product Rate Variation Problem with Batching [Volume 5, Issue 2, 2013, Pages 412-425]

  • Komleva, Tatyana A. On the averaging of differential inclusions with Fuzzy right hand side with the average of the right hand side is absent [Volume 5, Issue 2, 2013, Pages 440-450]

M

  • Mosleh, M. Canonical representation for approximating solution of fuzzy polynomial equations [Volume 5, Issue 1, 2013, Pages 384-391]

  • Motameni, H. Mapping Sequence diagram in Fuzzy UML to Fuzzy Petri Net [Volume 5, Issue 2, 2013, Pages 426-439]

N

  • Noorian Talooki, R. Mapping Sequence diagram in Fuzzy UML to Fuzzy Petri Net [Volume 5, Issue 2, 2013, Pages 426-439]

O

  • Omar, Sandip An epidemic model for the transmission dynamics of HIV/AIDS with different clinical stages [Volume 5, Issue 1, 2013, Pages 392-404]

  • Otadi, M. Canonical representation for approximating solution of fuzzy polynomial equations [Volume 5, Issue 1, 2013, Pages 384-391]

P

  • Plotnikov, Andrej V. On the averaging of differential inclusions with Fuzzy right hand side with the average of the right hand side is absent [Volume 5, Issue 2, 2013, Pages 440-450]

  • Plotnikova, Lilia I. On the averaging of differential inclusions with Fuzzy right hand side with the average of the right hand side is absent [Volume 5, Issue 2, 2013, Pages 440-450]

S

  • Saadia, Fareeha Convex Surface Visualization Using Rational Bi- cubic Function [Volume 5, Issue 1, 2013, Pages 361-383]

  • Saberi-Nik, H. Analytic-Approximate Solution For An Integro- Differential Equation Arising In Oscillating Magnetic Fields Using Homotopy Analysis Method [Volume 5, Issue 2, 2013, Pages 451-466]

  • Salehnegad, M. Canonical representation for approximating solution of fuzzy polynomial equations [Volume 5, Issue 1, 2013, Pages 384-391]

W

  • Wanjala, Iyaya C. C. Adomian Decomposition Method On Nonlinear Singular Cauchy Problem of Euler-Poisson- Darbuox equation [Volume 5, Issue 1, 2013, Pages 405-411]

Z

  • Zawwar Hussain, Malik Convex Surface Visualization Using Rational Bi- cubic Function [Volume 5, Issue 1, 2013, Pages 361-383]